# SDR ABXA080063

- Difficulty date: January 29, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N707AX
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 79,619 hours, 20,506 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 140T260313
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR FRAME BELOW VENT DOORS CORRODED IN SEVERAL PLACES.  REMOVED AND REPLACED CHORD DOOR BEAM IAW B767 SRM 51-40-02.
